MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ESSENZ VENOUS CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ESSENZ VENOUS CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number VENOUS CLAMP
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that an essenz heart-lung machine (hlm) venous clamp (vc) displayed the error message "vc defective" (error code 2551).The issue occurred during procedure.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A1-a5: patient information was not provided.H11: livanova deutschland manufactures the essenz venous clamp (vc).The event occurred in (b)(6), usa.Livanova has initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
ESSENZ VENOUS CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 
MDR Report Key24688631
Report Number9611109-2026-90109
Device Sequence Number10041950
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENOUS CLAMP
Device Catalogue Number12-80-40
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/25/2026
Date Device Manufactured08/25/2023
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown